# SDR SWAA2024040467495

- Difficulty date: March 25, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 40,322 hours, 18,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY A EXIT SIGN TO L-1 DOOR LENS MISSING<[01] INSTALLED LAVATORY A EXIT SIGN TO L-1 DOOR LENS; B 737-800 AMM 33-5101-860-802;[02] INSTALLED LAVATORY A EXIT SIGN TO L-1 DOOR LENS; B 737-800 AMM 33-51-01-860-802;[03] STEP 1 EIE. VERIFIED CORRECTED STEP 2.;[04] STEPS 1; 2; AND 3 ENTERED IN ERROR.;[05] INSTALLED LAVATORY A EXIT SIGN TO L-1 DOOR LENS; B 737-800 AMM 33-51-01-960-802;[06] VERIFIED STEP 5.
